# SDR SWAA2022031473876

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT;STA867; LBL25; WL157 LAV TANK BULKHEAD;VERTICAL POST; LOWER; INTERIOR ANGLE IS CRACKED.(MARKED WITH STREAMER) / REMOVED CRACKED SUPPORT BRACKET AT AFT CARGO STA 867 LBL 25 WL 157 LAV TANK BULK HEAD VERTICAL POST LOWER IAW SRM 51-40-02-0G-00 DRILLED NEW BRACKET IAW SRM 51-40-05-0G-00 AND BOEING DWG 149A8102 INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-00 AND BOEING DWG 149A8102
